# SDR DALA2017052404216

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 351-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE E & E BAY BILGE AREA AFT OF ACCESS DOOR, STRINGER 28L AND SPLICE FROM BS 351 - 380 HAS MULTIPLE AREAS OF CORROSION.  MAINTENANCE REPAIRED THE STRINGER IAW SRM 53-00-03, REP 1.
